# SDR HNAA2008110300319

- Difficulty date: November 3, 2008
- Submitted: November 8, 2008
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 32,653 hours, 35,632 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21565
- Part serial: 1055
- Condition: Smoke
- Location: Nr 1
- Part time: 9,466 hours, 10,447 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE NR 1 BRAKE ASSEMBLY APPEARED TO BE SMOKING DURING TAXI.  MAINTENANCE JACKED THE AIRCRAFT AND INSPECTED THE BRAKE ASSEMBLY.  THE BRAKE WAS COLD TO THE TOUCH AND WEAR PINS INDICATED A NEWER BRAKE ASSEMBLY.  THE BRAKE ASSEMBLY WAS CHANGED AS A PRECAUTION.  LEAK AND OPS CHECKS WERE GOOD AND THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
